# SDR DALA2015080504793

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 75,055 hours, 33,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY LIGHT AT 1DC INOPERATIVE.  FOUND BROKEN WIRES.  R & R LIGHT ASSY IAW AMM 33-51-04.  OPS CHECKED GOOD.
